American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] D. Buhagiar and E. Chetcuti. Only `free' measures are admissable on $F(S)$ when the inner product space $S$ is incomplete. Proc. Amer. Math. Soc. 136 (2008) 919-922. MR 2361864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Carlos Benítez and Diego Yáñez. Middle points, medians and inner products. Proc. Amer. Math. Soc. 135 (2007) 1725-1734. MR 2286082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. Benítez, Manuel Fernández and María L. Soriano. On the norm of the product of linear functionals. Proc. Amer. Math. Soc. 127 (1999) 1437-1441. MR 1622777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Christopher Heil, Jayakumar Ramanathan and Pankaj Topiwala. Linear independence of time-frequency translates . Proc. Amer. Math. Soc. 124 (1996) 2787-2795. MR 1327018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jinsik Mok Lee. On Burkholder's biconvex-function characterization of Hilbert spaces . Proc. Amer. Math. Soc. 118 (1993) 555-559. MR 1159174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1